# SDR DALA2022120607795

- Difficulty date: November 30, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 132,689 hours, 19,819 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Door
- Condition: Missing
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 181 RT PYLON INBOARD SIDE NACELLE STRUT ACCESS DOOR MISSING. CORRECTIVE ACTION: REPLACED ACCESS DOOR ASSY REF B767-300 IPC 54-53-01-01 (9164456)
